# SDR CALA2023022700571

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737-8
- Aircraft serial: 28788
- Aircraft time: 72,118 hours, 26,693 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: NA
- Condition: Open
- Location: Door 1r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R EXTERIOR HANDLE MOVED TOWARD OPEN DURING FLT. NO INDICAT IONS IN FLT DECK. REMOVED LINER TO INSPECT HANDLE CAM AND HANDLE OPERATION. INSTALLED DOOR LINER REF AMM 52-41-31 PERFORMED HORIZONTAL 12-25-13-640-802, PERFORMED GALLEY SERVICE DOOR SYSTEM TEST REF CONTROL ROD ADJUSTMENT CHECK ON R1 DOOR EXTERIOR HANDLE REF AMM AMM 52-41-00-700-801. OPERATIONAL CHECK GOOD. GOOD TO RETURN TO 52-41-00-820-801 STEP 2 O (1)(D THRU G).  NO ADJUSTMENTS SERVICE. REQUIRED,  LUBRICATED EXTERIOR HANDLE REF VERIFIED R1 SYSTEM DOOR TEST REF 52-41-00-700-801 - TEST GOOD
